# SDR DALA2016010900162

- Difficulty date: January 8, 2016
- Submitted: January 11, 2016
- Operation: Air carrier
- Aircraft: N389DA
- Make and model: Boeing 737832
- Aircraft serial: 30376
- Aircraft time: 50,619 hours, 20,246 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Bs 520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND PASSENGER CABIN SEAT TRACK BS 520, LBL 45 HAS WEAR ON CROWN. MAINTENANCE FABRICATED AND INSTALLED SEAT TRACK REPAIR FROM BS 500H+10" TO 520, LBL 45 IAW SRM 53-00-52, REPAIR 4.
